Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Thank you All

Posted by Temmie on October 13, 2003, at 16:20:27

In reply to Re: Am I Bi-Polar ... or is Lexapro causing symptoms linkadge, posted by Sabina on October 13, 2003, at 15:13:37

I would say my symptoms sound more like Sabina's. Largely nonproductive, and largely agitagted. The racing thoughts/strange discourse "behind" my thinking ... I've noticed before. It seems to come and go. Ack. This whole business of just feeling unwell is such a drag. I'm hoping I can find appropriate treatment. Will write more when I know more, and until then -- thanks everyone. Temmie


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Temmie thread:268695
URL: http://www.dr-bob.org/babble/20031010/msgs/269030.html